MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI; TIP COVER ACCESSORY

INTUITIVE SURGICAL, INC DA VINCI; TIP COVER ACCESSORY
Model Number 400180-14
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The monopolar curved scissors (mcs) tip cover accessory has not been received for failure analysis evaluation.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the monopolar curved scissors (mcs) tip cover became loose, falling into the cavity twice even after repositioning.The mcs tip cover was torn.The procedure was completed.A fragment fell into the patient, however it was unknown if it was retrieved.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.

Brand Name
DA VINCI
Common Device Name
TIP COVER ACCESSORY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24776383
Report Number2955842-2026-20357
Device Sequence Number12295574
Product Code NAY
UDI-Device Identifier10886874111045
UDI-Public(01)10886874111045(10)K10240717
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number400180-14
Device Catalogue Number400180
Device Lot NumberK10240717
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown